# SDR YENA2025060200553

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N2151J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11336
- Aircraft time: 7,411 hours, 1,360 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 4063160823
- Part serial: 22210416
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#478, LAS-BOS. (ETOPS) 'AUTOMATIC CONTROL CROSSBLEED VALVE INOP ( CROSS BLEED VALVE ); APU X-FEED FAULT CAME ON WHILE APU BLEED WAS RUNNING, NO ENGINES RUNNING. REMOVED AND REPLACED CROSSBLEED VALVE IAW AMM 36-12-52 AS PRECAUTIONARY. OPS CHECK OK. MDDR CLEARED. PLACARD REMOVED. MX-4 UPDATED.
